# SDR UIEA2024102101059

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 101,622 hours, 21,021 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OUTBOARD ELEVATOR, LEADING EDGE AREA, BETWEEN ELEV STA188.221 AND ELEV STA 261.665 WITH CRACK( RH OUTBOARD ELEVATOR WAS EVALUATED AND REPAIRED IAW SRM 55-20- 02-2R-1 FIG. 201 AND SRM 51-70-04-0G-0 PAR. 5A. NO FURTHER DEFECTS NOTED )
